Just want to mention,i have aggressive R.A and i dont even know what a flare up is like as i am constantly in pain,fatigued etc I am on 20mg prednisone a day and 20mg Methotrexate injection a week.I was diagnosed 16mths ago,but am sure i have had it many years.I have tried every med available--last stopis the infusion and if that doesnt work---god only knows.i am gluten free,wheat free,eat fresh organic foods as my main supplement,and dairy free----i still continue to gain weight.20kg in 16mths! Hate the moon face,fat back and kneck from Prednisone,i am at my wits end View Thread
have aggressive Rhuematoid arthrits.I have tried nearly every medication to me in NZ. Last stop is that infusion starting with R,cant remember the name.I am on Methotrexate 20mg by injection pw,as i have a weak stomach,also 20mg prednisone per day.Apart from all the pain,swelling,fatigue,sore eyes,blurred vision,stuffed knee(waiting on replacement)............i have had a guts full of the weight and moon face etc that Prednisone has helped cause.I really mean ENOUGH! I have put on nearly 2okg in 16mths! I am unrecognizeable as the person i once was.Its really getting me down.Is there no hope of going off Prednisone? i am becoming a recluse because of this.I have altered my diet immensly,no sugar,cut milk products nearly entirely,eat lots of veges and fresh foods,no prepackaged---and STILL i keep gaining.I am terrified i will end up so obese i wont be able to leave the house at all.This is taking its toll as i am single and have an 8 yr old daughter,who i cant do enough for in the way of play,walking(because of knee) and fatigue!----PLEASE----some advice.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.